# SDR REXA2017101201112

- Difficulty date: October 12, 2017
- Submitted: October 20, 2017
- Operation: Air carrier
- Aircraft: N330PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15330
- Aircraft time: 7,657 hours, 5,306 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: CC690392511
- Condition: Cracked
- Location: Access Panel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCESS PANEL 195DL HAS A CRACKED STIFFENER.  REMOVED AND REPLACED  IAW SRM 51-42-13.
